lusn的个人博客分享 http://blog.sciencenet.cn/u/lusn

博文

Frontiers of Mathematics in China 数学前沿 201705

已有 277 次阅读 2017-11-29 15:03 |系统分类:论文交流

Frontiers of Mathematics in China (indexed by SCI,2016 IF = 0.333)

http://journal.hep.com.cn/fmc/EN/article/showOldVolumnList.do

URL: https://link.springer.com/journal/11464/12/5/page/1

http://journal.hep.com.cn/fmc/EN/volumn/volumn_3111.shtml

数学前沿 第 12 卷 第 5 期 目录

Volume 12 Number 5

pp. 1023—1276(正文共 254 页)

2017 October (lushn@hep.com.cn)

Research articles

1023  Mu-Fa CHEN

     Global algorithms for maximal eigenpair


1045  Zhi CHENG

     Trivial extension of Koszul algebras


1057  Yong DING, Yaoming NIU

     Maximal estimate for solutions toa class of dispersive equation with radial initial value


1085  Yinghui DONG, Kam Chuen YUEN, Guojing WANG

     Valuation of CDS counterparty risk under a reduced-form model with regime-switching shot noise default intensities


1113  Kun FAN, Rongming WANG

     Valuation of correlation options under a stochastic interest rate model with regime switching


1131  Jie FEI, Wenjuan ZHANG

     Homogeneity-preserving property of harmonic sequences from surfaces into complex Grassmann manifolds


1139  Ke GUO, Deren HAN, David Z. W. WANG, Tingting WU

     Convergence of ADMM for multi-block nonconvex separable optimization models


1163  Yu PAN, Dayue CHEN, Xiaofeng XUE

     Contact process on regular tree with random vertex weights


1183  Nathan SALAZAR, Yangbo YE

     Spectral square moments of a resonance sum for Maass forms


1201  Qi SUN, Mei ZHANG

     Harmonic moments and large deviations for supercritical branching processes with immigration


1221  Shiying WANG, Zhenhua WANG, Mujiangshan WANG, Weiping HAN

     g-Good-neighbor conditional diagnosability of star graph networks under PMC model and MM* model


1235  Wei WANG, Jingshi XU

     Multilinear Calderón-Zygmund operators and their commutators with BMO functions in variable exponent Morrey spaces


1247  Zhilan WANG, Jian ZHOU

     Generating series of intersection numbers on Hilbert schemes of points


1265  Xia YIN, Nanying YANG

     Finite groups with permutable Hall subgroups



http://blog.sciencenet.cn/blog-66093-1087432.html

上一篇:Frontiers of Mathematics in China 数学前沿 201704
下一篇:Frontiers of Mathematics in China 数学前沿 201706
收藏 分享 举报

0

该博文允许注册用户评论 请点击登录 评论 (0 个评论)

数据加载中...

Archiver|手机版|科学网 ( 京ICP备14006957 )

GMT+8, 2017-12-13 09:39

Powered by ScienceNet.cn

Copyright © 2007-2017 中国科学报社

返回顶部